Loading...
 

January - March 2009: 
Volume 22, Issue 1

Click on the image to download the Issue in PDF format.

ARCHIVE

Pulmonary toxicity from cardiovascular drugs
Abstract
SUMMARY. A large number of medicinal drugs used in cardiology have been related to a variety of side effects in the lungs. The list of such drugs has increased as new drugs have been introduced in recent years. Lung disease due to medication may appear as parenchymal disease, angeitis, or mediastinal disease. Airway injury may be caused by medication, giving rise to cough, bronchospasm, and obstructive bronchiolitis. In addition, systemic reactions such as lupus erythematosus are commonly observed in conjunction with lung injury. In this review, the side effects on the respiratory system of cardiovascular medications are described, with an emphasis on the nosological entities that are most frequently observed. Pneumon 2009; 22(1):–